At Day 11, even in the LINX realm, you're in the midst of lots of healing. If nausea was one of your pre-LINX symptoms, it's likely that you're suffering from gastritis, which is often the cause of nausea. Actually, nausea is one of the most common symptoms of gastritis.
While I know it's always a goal to stop acid reducers immediately after surgery, if you're suffering from nausea, I'd recommending picking some up to help calm your stomach.
Gastritis is an inflammation of the stomach lining, and acid (particularly rebound acid, if you're off PPIs for the first time) can do a number on it. During this early healing stage, taking PPIs for a month or two longer, might make a real difference. At least, how about
Zantac, and (spaced properly--I think it's 30 minutes) antacids like Maalox/Gaviscon. Anything that reduces the acid in your stomach.
I assume your diet is bland and soft at this point. If you're eating chewable foods, be sure to chew them to a liquid before swallowing. You won't want any chunks to get mashed into the stomach lining when the stomach is digesting. Stay away from any irritants like spices and alcohol, although if you've got nausea, I don't you're even tempted.
Have you asked for anti-nausea drugs? Zofran is a good one for nausea that doesn't involve vomiting. When I'm in the midst of a stomach bug, Compazine suppositories are the only thing that works, as I can't keep anything in my stomach.
Healing gastritis is a long-term process, so patience is a virtue. Baby that stomach, and try to relax into your recovery. Stressing over it isn't going to improve things.
Hope you get it cleared up soon. Congrats on your new LINX! Happy healing,
Nissen Fundoplication 2/09
Allergy/Asthma"Whatever you fight, you strengthen, and what you resist, persists.”
“Worry pretends to be necessary but serves no useful purpose”
“Accept - then act. Whatever the present moment contains, accept it as if you had chosen it. Always work with it, not against it.”